zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Life span and a new critical exponent for a doubly degenerate parabolic equation with slow decay initial values. (English) Zbl 1227.35053

Summary: We investigate the behavior of the positive solution of the Cauchy problem for the equation

u t -div| u m | p-2 u m =u q

with initial value decaying at infinity, and give a new secondary critical exponent for the existence of global and nonglobal solutions. Furthermore, the large time behavior and the life span of solutions are also studied.

MSC:
35B33Critical exponents (PDE)
35B44Blow-up (PDE)
35K65Parabolic equations of degenerate type
35K59Quasilinear parabolic equations
References:
[1]Afanas’eva, N. V.; Tedeev, A. F.: Fujita type theorems for quasilinear parabolic equations with initial data slowly decaying to zero, Sb. math. 195, 459-478 (2004) · Zbl 1073.35028 · doi:10.1070/SM2004v195n04ABEH000812
[2]G.R. Cirmi, S. Leonardi, A.F. Tedeev, The asymptotic behavior of the solution of a quasilinear parabolic equation with blow-up term, preprint, Univ. Catania Dipart. Matem. Inform., Catania, 1998.
[3]Chen, X. F.; Qi, Y. W.; Wang, M. X.: Long time behavior of solutions to P-Laplacian equation with absorption, SIAM J. Math. anal. 35, 123-134 (2003) · Zbl 1047.35021 · doi:10.1137/S0036141002407727
[4]Deng, K.; Levine, H. A.: The role of critical exponents in blow-up theorems: the sequel, J. math. Anal. appl. 243, 85-126 (2000) · Zbl 0942.35025 · doi:10.1006/jmaa.1999.6663
[5]Díaz, J. I.; Saa, J. E.: Uniqueness of very singular self-similar solution of a quasilinear degenerate parabolic equation with absorption, Publ. mat. 36, 19-38 (1992) · Zbl 0794.35091 · doi:10.5565/PUBLMAT_36192_02
[6]Dibenedetto, E.; Friedman, A.: Hölder estimates for nonlinear degenerate parabolic system, J. reine angew. Math. 357, 1-22 (1985) · Zbl 0549.35061 · doi:10.1515/crll.1985.357.1 · doi:crelle:GDZPPN002202239
[7]Dibenedetto, E.; Herrero, M. A.: On the Cauchy problem and initial traces for a degenerate parabolic equation, Trans. amer. Math. soc. 314, 187-224 (1989) · Zbl 0691.35047 · doi:10.2307/2001442
[8]Fujita, H.: On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α, J. fac. Sci. univ. Tokyo sec. A 16, 105-113 (1966)
[9]Galaktionov, V. A.; Levine, H. A.: A general approach to critical Fujita exponents and systems, Nonlinear anal. 34, 1005-1027 (1998) · Zbl 1139.35317 · doi:10.1016/S0362-546X(97)00716-5
[10]Gui, C. F.; Wang, X. F.: Life span of solutions of the Cauchy problem for a semilinear heat equation, J. differential equations 115, 166-172 (1995) · Zbl 0813.35034 · doi:10.1006/jdeq.1995.1010
[11]Guo, J. S.; Guo, Y. Y.: On a fast diffusion equation with source, Tohoku math. J. 53, 571-579 (2001) · Zbl 0995.35035 · doi:10.2748/tmj/1113247801
[12]Hayakawa, K.: On nonexistence of global solutions of some semilinear parabolic equation, Proc. Japan acad. 49, 503-505 (1973) · Zbl 0281.35039 · doi:10.3792/pja/1195519254
[13]Huang, Q.; Mochizuki, K.; Mukai, K.: Life span and asymptotic behavior for a semilinear parabolic system with slowly decaying initial values, Hokkaido math. J. 27, 393-407 (1998) · Zbl 0906.35044
[14]Lee, T. Y.; Ni, W. M.: Global existence, large time behavior and life span on solutions of a semilinear parabolic Cauchy problem, Trans. amer. Math. soc. 333, 365-378 (1992) · Zbl 0785.35011 · doi:10.2307/2154114
[15]Levine, H. A.: The role of critical exponents in blowup theorems, SIAM rev. 32, 262-288 (1990) · Zbl 0706.35008 · doi:10.1137/1032046
[16]Li, Y. H.; Mu, C. L.: Life span and a new critical exponent for a degenerate parabolic equation, J. differential equations 207, 392-406 (2004) · Zbl 1066.35047 · doi:10.1016/j.jde.2004.08.024
[17]Mu, C. L.; Li, Y. H.; Wang, Y.: Life span and a new critical exponent for a quasilinear degenerate parabolic equation with slow decay initial values, Nonlinear anal. 11, 198-206 (2010) · Zbl 1182.35028 · doi:10.1016/j.nonrwa.2008.10.048
[18]Mukai, K.; Mochizuki, K.; Huang, Q.: Large time behavior and life span for a quasilinear parabolic equation with slowly decaying initial values, Nonlinear anal. 39, 33-45 (2000) · Zbl 0936.35034 · doi:10.1016/S0362-546X(98)00161-8
[19]Qi, Y. W.; Levine, H. A.: The critical exponent of degenerate parabolic systems, Z. angew. Math. phys. 44, 249-265 (1993) · Zbl 0816.35068 · doi:10.1007/BF00914283
[20]Sato, S.: Life span of solutions with large initial data for a superlinear heat equation, J. math. Anal. appl. 343, 1061-1074 (2008) · Zbl 1154.35060 · doi:10.1016/j.jmaa.2008.02.018
[21]Weissler, F. B.: Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math. 38, 29-40 (1981) · Zbl 0476.35043 · doi:10.1007/BF02761845
[22]Zhao, J. N.: Cauchy problem and initial traces for a doubly nonlinear degenerate parabolic equation, Sci. China ser. A 39, 673-684 (1996) · Zbl 0860.35068